# SDR UPS08M52808

- Difficulty date: July 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IFSD - ENGINE 1 "OIL FILTER"  MSG ACCOMPANIED BY HIGH OIL TEMP INDICATION. REPLACED NR 1 ENGINE IAW T/C 9100.
